Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 3, Pages 5–13 (Mi vmj695)  

This article is cited in 1 scientific paper (total in 1 paper)

On transformations of Bessel functions

A. A. Allahverdyan

Adyghe State University, 208 Pervomayskaya St., Maikop 385000, Russia

Abstract: Elementary Darboux transformations of Bessel functions are discussed. In Theorem 1 we present an improved version of a general factorization approach which goes back to E. Schrödinger, in terms of the two interrelated linear differential substitutions $B_1$ and $B_2$. The main Theorem 2 deals with the Bessel–Riccati equations. The elementary Darboux transformations are reduced to fraction-rational ones. It is shown that a fixed point of the latter generates the rational in $x$ solutions of Bessel–Riccati equations introduced by Theorem 2. It should be noted that Bessel functions are considered as eigenfunctions $A\psi=\lambda\psi$ of the Euler operators $A=e^{2t}(D_t^2+a_1D_t+a_2)$ with constant coefficients $a_1$ and $a_2$. This enables one (Lemma 3) to build up asymptotic solutions of the Bessel–Riccati equations in the form of series in inverse powers of the parameter $z=kx$, $k^2=\lambda$, $x=e^{-t}$. It is also shown that these formal series in inverse powers of the spectral parameter $k=\sqrt \lambda$ are convergent if the rational solutions of the corresponding Bessel–Riccati equation from Theorem 2 are exist.

Key words: Bessel functions, invertible Darboux transforms, continued fractions, Euler operator, Riccati equation.

DOI: https://doi.org/10.23671/VNC.2019.3.36456

Full text: PDF file (231 kB)
References: PDF file   HTML file

UDC: 517.95
MSC: 34K08
Received: 27.07.2019

Citation: A. A. Allahverdyan, “On transformations of Bessel functions”, Vladikavkaz. Mat. Zh., 21:3 (2019), 5–13

Citation in format AMSBIB
\Bibitem{All19}
\by A.~A.~Allahverdyan
\paper On transformations of Bessel functions
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 3
\pages 5--13
\mathnet{http://mi.mathnet.ru/vmj695}
\crossref{https://doi.org/10.23671/VNC.2019.3.36456}
\elib{https://elibrary.ru/item.asp?id=40874231}


Linking options:
  • http://mi.mathnet.ru/eng/vmj695
  • http://mi.mathnet.ru/eng/vmj/v21/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Allahverdyan, A. B. Shabat, “Products of eigenfunctions and Wronskians”, Ufa Math. J., 12:2 (2020), 3–9  mathnet  crossref  isi
  • Владикавказский математический журнал
    Number of views:
    This page:110
    Full text:36
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021